# SDR FDEA201905121036

- Difficulty date: May 12, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 63,898 hours, 22,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964801
- Part serial: 313
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB RECEIVED CABIN ALTITUDE EICAS MESSAGE.  DONNED OXYGEN MASKS AND DESCENDED BELOW 10,000 FT.  NOTICED OUTFLOW VALVE IN FULL CLOSED POSITION WITH  RIGHT PACK OPERATIVE WHICH SHOULD HAVE PRESSURIZED THE AIRCRAFT WITH NO PROBLEM.  DM REMOVED AND REPLACED RT PACK FLOW CONTROL SHUTOFF VALVE. REF MM 21-51-01-2. OPS CHECK AND TESTED GOOD. RAN PACKS WITH HUFFER AT 48PSI, BOTH PACKS OPERATED NORMAL.  OUTFLOW VALVE OPERATED NORMAL.  AIRCRAFT GOOD FOR SERVICE.  PART OFF MANUFACTURER: PNEUMATICS SYSTEMS PART OFF:396480-1, FLOW CONTROL VALVE,SERNO OFF 313`
